# SDR ASOA201100846

- Difficulty date: April 25, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 20,305 hours, 17,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINTENANCE, FOUND PAX DOOR ANGLE ASSY TO HAVE CORROSION ABOVE HINGE ON SILL.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00.  REMOVED ANGLE IAW SRM 51-42-06, 51-42-13, & 51-42-21.  INSTALLED AND SEALED ANGLE ASSY IAW 601R31527-211.
